# SDR 96ZZZX6013

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9365D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1138
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot
- Part number: 24411001
- Condition: Cracked
- Location: Rt Mlg Spline
- Part time: 2,200 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR FAILED TO EXTEND TO THE DOWN AND LOCKED POSITION.  AFTER ATTEMPTS TO SECURE/ACTUATE TO SAFE DOWNLOCK POSITION FAILED, A SUCCESSFUL GEAR UP BELLY LANDING WAS MADE.  PROPELLER AND BELLY SKIN DAMAGE RESULTED, NO INJURY TO FLIGHT CREW.  INSPECTION REVEALED THE RT LANDING GEAR PIVOT ASSY HAD CRACKED IN THE SPLINE AREA NEXT TO THE INNER BEARING RACE RESULTING IN FAILURE OF THE RT GEAR TO ACTUATE TO THE DOWNLOCK POSITION.  981 HRS SINCE PART INSPECTED PER CESSNA SB SEB90-1.
